MAUDE Adverse Event Report: MEDCOMP 14FX24CM SLX; SLX-HEMODIALYSIS CATHETER

MEDCOMP 14FX24CM SLX; SLX-HEMODIALYSIS CATHETER
Model Number MC061424
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Requests have been made for additional information and the return of the sample for evaluation.
 
Event or Problem Description
2 pin holes in the tubing of the blue port.
 
Additional Manufacturer Narrative
The contract manufacturer conducted a process review of the device, focusing on the operations that could be directly involved in the cause of the reported failure mode.No non-conformances were noted, all processes were completed to specification.A definitive root cause cannot be determined.

Brand Name
14FX24CM SLX
Common Device Name
SLX-HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8179544
Report Number2518902-2018-00067
Device Sequence Number13962062
Product Code MSD
UDI-Device Identifier00884908083330
UDI-Public884908083330
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K893439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMC061424
Device Catalogue NumberMC061424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer11/21/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;